hey. i dont know much about that kind of stuff, but as long as she stays calm, and she has seen a doctor about it, and he says it ok, she should just relax and try not to do anything that involves a lot of energy or pressure.
hope she gets better real soon!!!
<3, your long lost sister!
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello doctor.my mom bp was constant 160/90 for the past week.the doctor told that the bp tablet was not working.so he prescribed another tablet .so my mom is taking eritel h in morning and eritel 80 in evening .after she took for two days she is feeling very weak and she is getting cold sweating.before she was taking replace 50 once a day and her age is 54.please can u suggest me .
Hi Doctor My mom is about 62 Yrs and is under medication for Hypertention. She is seeing a cardiologist and he has put her on Losacar 75 mg, Nebuvas 10 mg and Rosuvastatine. But lately she has noticed that her pressure is always around 150/98 max and usually around 140/92. Should we be alarmed?
My mom had her BP checked at her DR s office. Her Systolic was 220 in one arm and 202 in the other. Not sure what the Diastolic was. Gave her a bunch different meds then what she has been taking. She s complaining of having headaches. I know the numbers are high. What are signs to look for that she s getting worse?
I am 73 years oldman suffering from hypertension since last 20 years. since last three years I am taking single dose of olmezest Beta-25mg in morning and single dose of Olsar-20mg in evening. however I am experiencing acute weakness and indigestion, kindly give suitable guidance
hiya i am 33 weeks pregnant and i just messured my BP it is 156 over 101... i have been in hospital onmonday because my BP was up...they took blood and urine but both came back fine... imreally worried nowbecause the BP is still high.... any advise i should do now? thanks tasha
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...